# SDR SWIA202163849

- Difficulty date: December 2, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- Engine: Ge CF348C1
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER TRANSCOWL LATCH DOOR CHANNELS WORN ( PN CN624-2048-201 AND PN CN624-2049-201)   (C CHECK RO 1/16/2022)   REMOVED AND INSTALLED NEW CHANNEL P/N CN624-2048-201, AND NEW CHANNEL P/N CN624-2049-201 REF. CRJ700 SRM 51-42-10-001-001-A01 & REO 670-54-21-1494, REV. --, 2021-12-15. / COMPLIED WITH TASK CARD 51-900-1002-SKY
